mental-health-icon
Anxiety disorder, panic attack
Escitalopom 20 mg for a month i got 70 %relief from this medicine but now my dr changed medicine with venpad xr 75 two time a day now got sadness crying mood low mood like symtoms
47 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Wait for 2 weeks let medicine start working. Consult psychiatrist immediately only if severe symptoms appear
Next Steps
wait for 2 weeks
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Ok consult ur dr and can change to escitalopram that will be better
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.